# SDR SWIA201439423

- Difficulty date: October 4, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 33,163 hours, 46,880 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN COCKPIT AT TOP OF CLIMB.  SUBSIDED SLOWLY WITH DESCENT.  NORMAL LANDING AT DESTINATION.  INSPECTED ALL ELECTRICAL COMPONENTS IN LT AND RT CONSOLES; INCLUDING WIRING TERMINALS, RELAYS, GCU'S, RCCB'S IAW WDM.  INSPECTED AVIONICS BAY COMPONENTS.  NO DEFECTS NOTED.  INSPECTED OVERHEAD CIRCUIT BREAKERS.  NO DEFECTS NOTED. OPERATED LT AND RT PACKS ON APU BLEED ONLY, THEN ON LT BLEED ONLY, THEN RT BLEED ONLY IAW AMM.  NO DEFECTS NOTED.  PERFORMED OPS CHECK OF THE WINDSHIELD HEAT IAW AMM.  OPS CHECK GOOD.  PERFORMED OPS CHECK OF RECIRCULATION FANS IAW AMM.  OPS CHECK GOOD.  COULD NOT DUPLICATE ODOR.
